# SDR 95ZZZM718

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900HA
- Make and model: Dhav DHC7102
- Aircraft serial: 025
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lower Lock Strut
- Part number: 157003
- Condition: Failed
- Location: Lt Main Gear
- Part time: 32,453 hours
- Component: Menasco
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3170 - HPN - DCA - THE LEFT MAIN GEAR WOULD NOT COME UP WHEN THE GEAR WAS RETRACTED.  THE AIRCRAFT CONTINUED IN TO DCA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE UPPER AND LOWER LOCK STRUTS.
